# SDR IPXA2022100286773

- Difficulty date: September 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 84,028 hours, 17,907 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Cover
- Part number: ARB15567
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H WING #7 SLAT CENTER TRACK COVER IS MISSING AND ATTACH BRACKETS BROKEN.FABRICATED,REPLACED #7 SLAT CENTER TRACK COVER AND ATTACH BRACKETS IAW SRM 51-31-01 AND AMM 27-80-30-820-802 (MINOR)
